Disequilibrium Econometrics in Dynamic Models

Laffont, Jean-Jacques and Monfort, Alain (1979) Disequilibrium Econometrics in Dynamic Models. Journal of Econometrics, 11 (2-3). pp. 353-361.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/3831
Item Type: Article
Language: English
Date: October 1979
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:53
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:3831
URI: http://publications.ut-capitole.fr/id/eprint/16022

Actions (login required)

View Item View Item